# SDR QXEA2024052300130

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 18,654 hours, 11,969 cycles
- System (JASC): 2700 · Flight Control System
- Part: Aileron Sys
- Part number: UNKNOWN
- Condition: Unknown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AILERON DROOP WITH HYDRAULICS OFF. NORMAL OPERATION WITH HYDRAULICS ON. REMOVED FROM SERVICE. NO ASSOCIATED FAULT CODES FOUND IN CMC. GAINED ACCESS TO THE RIGHT WING AILERON PCU'S IAW AMM 29-10-00-790-801-A, NO LEAKS NOTED. COMPLIED WITH PCU COMPENSATOR POSITION TEST IAW AMM 27-00-00-710-803-A, TESTED GOOD. COMPLIED WITH PCU INTEGRITY TEST IAW AMM 27-00-00-710-801-A, TESTED GOOD. PRESSURIZED NR 3 HYD SYS ONLY FOR SEVERAL MINUTES THEN NR 2 HYD SYS ONLY FOR SEVERAL MINUTES WITH NO AILERON DROOP NOTED. COMPLIED WITH AILERON CONTROL SYS OPS TEST IAW AMM 27-10-00-710-801-A, OPS TESTED GOOD. COMPLIED WITH FLT CONTROL SYS RETURN TO SERVICE TEST IAW AMM 27-00-00-070-801-A. TESTED GOOD. NO LEAKS NOTED, NO FURTHER DEFECTS. RETURNED TO SERVICE.
